Rockwell S, Liu Y, Higgins S. Alteration of the effects of cancer therapy agents on breast cancer cells by the herbal medicine black cohosh.
Breast Cancer Res Treat. 2005;90:233–9.
Buckley JE, Clark VL, Meyer TJ, Pearlman NW. Hypomagnesemia after cisplatin combination chemotherapy.
Arch Intern Med. 1984;144:2347.
Rodriguez M, Solanki DL, Whang R. Refractory potassium repletion due to cisplatin-induced magnesium depletion.
Arch Intern Med.
Whang R, Whang DD, Ryan MP. Refractory potassium repletion. A consequence of magnesium deficiency.
Arch Intern Med. 1992;152:40–5.
van de Loosdrecht AA, Gietema JA, van der Graaf WT. Seizures in a patient with disseminated testicular cancer due to cisplatin-induced hypomagnesaemia.
Lissoni P, Barni S, Mandala M, et al. Decreased toxicity and increased efficacy of cancer chemotherapy using the pineal hormone melatonin in metastatic solid tumour patients with poor clinical status.
Eur J Cancer. 1999;35:1688–92.
Argyriou AA, Chroni E, Koutras A, et al. Vitamin E for prophylaxis against chemotherapy-induced neuropathy: a randomized controlled trial.
Sieja K, Talerczyk M. Selenium as an element in the treatment of ovarian cancer in women receiving chemotherapy.
Gynecol Oncol. 2004;93:320–7.
Weijl NI, Elsendoorn TJ, Lentjes EG, et al. Supplementation with antioxidant micronutrients and chemotherapy-induced toxicity in cancer patients treated with cisplatin-based chemotherapy: a randomised, double-blind, placebo-controlled study.
Eur J Cancer. 2004;40:1713–23.
Gaedeke J, Fels LM, Bokemeyer C, et al. Cisplatin nephrotoxicity and protection by silibinin.
Nephrol Dial Transplant. 1996;11:55–62.
Scambia G, De Vincenzo R, Ranelletti FO, et al. Antiproliferative effect of silybin on gynaecological malignancies: synergism with cisplatin and doxorubicin.
Eur J Cancer. 1996;32A:877–82.
Manusirivithaya S, Sripramote M, Tangjitgamol S, et al. Antiemetic effect of ginger in gynecologic oncology patients receiving cisplatin.
Int J Gynecol Cancer. 2004;14:1063–9.
Maestri A, De Pasquale Ceratti A, Cundari S, et al. A pilot study on the effect of acetyl-L-carnitine in paclitaxel- and cisplatin-induced peripheral neuropathy.
Please be aware that this information is provided to supplement the care provided by your physician. It is neither intended nor implied to be a substitute for professional medical advice. CALL YOUR HEALTHCARE PROVIDER IMMEDIATELY IF YOU THINK YOU MAY HAVE A MEDICAL EMERGENCY. Always seek the advice of your physician or other qualified health provider prior to starting any new treatment or with any questions you may have regarding a medical condition.